# SDR CA140722005

- Difficulty date: July 20, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 23,293 hours
- Engine: Pwa PT6A41
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Part number: MS9388114
- Condition: Leaking
- Location: Oil System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: E

## Discrepancy

(CAN) WHILE PERFORMING ENGINE GROUND RUNS AT 80 PERCENT NG, OIL WAS OBSERVED LEAKING FROM THE NR 2 ENGINE.  AT THE SAME TIME, SMOKE AND FUMES ENTERED THE CABIN THROUGH THE ENVIRONMENTAL DUCTS.  ENGINES WERE SHUTDOWN AND THE ACFT RETURNED TO THE HANGAR.   UPON INVESTIGATION, MAINTENANCE DISCOVERED OIL LEAKING FROM THE TRANSFER TUBE WHERE IT MATES WITH THE EXTERNAL COUPLING.  PACKING WAS REPLACED.  TRANSFER TUBE REINSTALLED AND CHECKED SERVICEABLE.  NO OBVIOUS DAMAGE TO THE REMOVED PACKING.
